IMPORTANT HEALTH QUESTION

sutoresu

sutoresu

Banned
Joined
Oct 10, 2023
Posts
63
Reputation
29
I have a few questions because im in a weird situation rn.
Even though I am on aromasin, I have sensitive lumps behind my nipples that developed recently. And my skin randomly cleared up.
I upped my aromasin dose from 6.25 then 9mg to 12.5 but it might have crashed but i cant tell. Symptoms: I was super depressed yesterday, i had woke up and had insomnia in the middle of the night, and low libido now.

So now that you understand my situation i have questions:

1: is it possible that my estrogen crashed and i dont have any join pain or anything?

2: how can i be developing gyno if im on aromasin?

3: if i stop taking it for just 5 days in case of crash, is it possible for my growth plates to fuse this quick?

Ty if you read
I will be so grateful if someone can answer these questions for me
 
@enchanted_elixer my glorious king (edit: @ doesnt work anymore idk)
 
get off everything, you clearly dont know what you are doing

a known side effect of Aromasin is depression, why didn't you research this before?
 
  • +1
Reactions: mixedbreed.mtn
1: the main side effect i have with letrozole was joint pain from walking and some hot flushes but those stopped happening after using it for quite a while

2: it might be a pseudo gyno something that occurs during hormonal imbalance i really am not sure though since i never experienced this

3: no i stopped taking letrozole for a week and half and i had the same exact thinking but no it's not possible because growth plates don't fuse from a high spike in estrogen because your body knows there's an imbalancement in your hormone levels that was it doesn't let it effect your growth

note: for actual growth to happen during aromatase inhibitors you have to stay on them for atleast 1-2 months because your body refuses to grow during hormone imbalances


just let me know if you have any other question op
 
gyno from an ai? you have to be joking, either means your ai is not strong enough or its just straight nocebo
 
get off everything, you clearly dont know what you are doing

a known side effect of Aromasin is depression, why didn't you research this before?
rare tigrxs w, this guy is clearly fucking retarded
 

Similar threads

ZoomerSpicoid415
Replies
4
Views
232
ZoomerSpicoid415
ZoomerSpicoid415
sutoresu
Replies
8
Views
436
mathis
mathis
horsefacin
Replies
4
Views
305
drxkes
drxkes

Users who are viewing this thread

Back
Top